MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM REAMER BLUNT 11.5MM STR; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US SROM REAMER BLUNT 11.5MM STR; HIP INSTRUMENTS : REAMERS
Catalog Number 536851
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned, but a photo was provided confirming the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the nurse noticed that bone fragments were adhering to 3 s - rom reamers (11.5, 12.5, 13.5) during instrument check prior to the sterilization.

Brand Name
SROM REAMER BLUNT 11.5MM STR
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8190542
Report Number1818910-2018-79041
Device Sequence Number1279826
Product Code HTO
UDI-Device Identifier10603295173083
UDI-Public10603295173083
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number536851
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date12/21/2018
Patient Sequence Number1